MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. ULTRA(TM) 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK 50/CA; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. ULTRA(TM) 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK 50/CA; STOPCOCK, I.V. SET
Catalog Number MX2341L
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the stopcocks on 1 lumen of patient's picc line came disconnected.Upon discovery, promptly notified picc registered nurse for troubleshooting.The outcome of the event was resolved, a heparin flush through the picc line was given and stopcocks were removed.There was no patient harm/adverse event reported.
 
Event or Problem Description
Gcm received and reviewed email via service cloud on 5-aug-2024 from (b)(6), regarding an ultra(tm) 4-way stopcock w/swivel male luer lock 50/ca with item number mx2341l lot number 4470067.It was stated that the stopcocks on 1 lumen of patient's picc line came disconnected.Upon discovery, promptly notified picc registered nurse and troubleshooted.It is unknown if the device is available for investigation.Sample photos were provided by the customer.There was patient involvement, and unknown patient harm/adverse event reported.(b)(6) 2024.Update: gcm received an email on 9-aug-2024 from (b)(6) informing that the product was thrown out and is not available.The event occurred on (b)(6) 2024 during infusion in the nicu.The outcome of the event was resolved, a heparin flush through the picc line was given and stopcocks were removed.There was no patient harm/adverse event reported.(b)(6) 2024.

Brand Name
ULTRA(TM) 4-WAY STOPCOCK W/SWIVEL MALE LUER LOCK 50/CA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, MN 55442
2247062300
MDR Report Key20070965
Report Number1526863-2024-00081
Device Sequence Number3075395
Product Code FMG
UDI-Device Identifier10351688508324
UDI-Public(01)10351688508324(17)270307(10)4470067
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX2341L
Device Lot Number4470067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown